MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1055/s-2007-962837

Медицинская библиотека · Klinische Monatsblatter fur Augenheilkunde · 2007

Interferon-associated retinopathy--a case report.

Mantel I, Konstantinidis L, Zografos L

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

BACKGROUND

Interferon alpha is used for treatment in oncology and for chronic hepatitis C. Interferon-associated retinopathy is not infrequent and typically includes cotton wool spots, haemorrhages, rarely macular or papillary oedema, capillary non-perfusion and sometimes retinal or even choroidal vascular occlusion. The latter may be irreversible, while uncomplicated forms are usually reversible. We report an atypical case of interferon-associated retinopathy, associated with microaneurysms, Roth spots, and retinal pigment changes.

HISTORY AND SIGNS: A 63-year-old asymptomatic patient presented with partially white centred, flame-shaped haemorrhages, some cotton wool spots and microaneurysms on both fundi. In addition, the left eye presented chronic pigment epithelium abnormalities surrounding the fovea without signs of exudation, most likely secondary to a previous central retinal exudative detachment combined with choroidal hypoperfusion. Interferon alpha 2a therapy for chronic hepatitis C had been given for 6 months. He was known for arterial hypertension (risk factor), mild microcytic anaemia and mild glucose intolerance, which may be responsible for some unusual features of the retinopathy.

THERAPY AND OUTCOME: The patient was closely followed, while the interferon therapy was continued on reduced dosage. No vision-threatening complication was observed.

CONCLUSIONS

Interferon-associated retinopathy may show atypical features. Early diagnosis and careful follow-up are recommended in order to avoid progression to irreversible changes. Dose-reduction or even interruption of interferon treatment needs to be considered in cases of interferon-associated retinopathy.

Для цитирования: Mantel I, Konstantinidis L, Zografos L. Interferon-associated retinopathy--a case report.. Klinische Monatsblatter fur Augenheilkunde. 2007. DOI: 10.1055/s-2007-962837.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.